# SDR DALA2014081104402

- Difficulty date: August 5, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 43,334 hours, 22,253 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAILCONE RELEASE CABLE FRAYED.  R & R LT TAILCONE RELEASE CABLE IAW AMM.  OPS CHECKS GOOD.
